Journal article icon

Journal article

Instantons, Poisson Structures and Generalized Kähler Geometry

Actions


Access Document


Publisher copy:
10.1007/s00220-006-1530-y

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Communications in Mathematical Physics
Volume:
265
Issue:
1
Pages:
131-164
Publication date:
2006-07-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:2986d8c7-781b-42ad-9c3a-7b193f4737c3
Source identifiers:
17368
Local pid:
pubs:17368

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP